Couldn't find what you looking for?

TRY OUR SEARCH!

Every since I started birth control my body has changed completely. I get bloated more, mood swings, and depression. Lately .. whenever me and my boyfriend fool around I bleed.. its only happened twice and its been this month. Last month was my first month on the pill and we had protected sex a lot and this never happened. I'm not sure what is going on. Could this be break through bleeding? The birth control I'm on is lo loestrin fe. I know that break through bleeding is a common side affect but why only after we fool around lately? Im really worried all though I doubt its pregnancy seeing as we are really safe. He always wears a condom and pulls out before finishing and I am now on birth control. Thanks! PLEASE HELPP.

Loading...

wow im goin the same path you are in! :o should i stop masterbating?? Will it affect any kind of growth in my penis or will it be hard for me to inject in a girl someday??? I dnt know man im in the same situation
Reply

Loading...